# SDR DLL17953739

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr1 Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, LT WING NR 1 FLAP VANE WAS FOUND WITH DENTED SKIN ON INNER SKIN PANEL.  INSTALLED REPAIR DOUBLERS PER SRM 51-50-01.
